Library Header Image
LSE Research Online LSE Library Services

A duality theorem for linear congruences

Williams, H. Paul (1984) A duality theorem for linear congruences. Discrete Applied Mathematics, 7 (1). pp. 93-103. ISSN 0166-218X

Full text not available from this repository.


An analogous duality theorem to that for Linear Programming is presented for systems of linear congruences. It is pointed out that such a system of linear congruences is a relaxation of an Integer Programming model (for which the duality theorem does not hold). Algorithms are presented for both the resulting primal and dual problems. These algorithms serve to give a constructive proof of the duality theorem.

Item Type: Article
Official URL:
Additional Information: © 1984 Elsevier Science B.V.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Management
Date Deposited: 24 Jan 2011 16:23

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only